# SDR AALA201807039023

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 15,091 hours, 3,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR AREA WAS OBSTRUCTED.  MAINTENANCE CLEANED THE L1 DOOR GIRT BAR AREA AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
